# SDR CA951130023

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Condition: Fractured
- Location: Interstage Turb
- Part time: 15,753 hours
- Stage of operation: TO
- Nature of condition: O, A
- Precautionary procedure: F, C, D

## Discrepancy

(CAN)A LOUD NOISE WAS HEARD FROM #1 ENGINE WITH A LOSS OF POWER DURING TAKEOFF. FIRE WAS REPORTED BUT NO FIRE WARNING WAS OBSERVED. THE FIRE BOTTLE WAS DISCHARGED AND THE AIRCRAFT RETURNED TO ITS POINT OF  DEPARTURE. POST FLIGHT INSPECTION REVEALED 30 PERCENT OF THE 2ND STAGE POWER TURBINE BLADES WERE MISSING. DETAILED INSPECTION FOUND THE CAUSE OF THE IN-FLIGHT SHUTDOWN WAS THE FRACTURE OF A TURBINE INTERSTAGE BOLT.
